# SDR SWAA113449

- Difficulty date: May 11, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 79,441 hours, 72,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGNECY EXIT LIGHT INOP.  RELAMPED PER MM.
